|Side effects of Adefovir.....
Oct 15, 2005
Please answer me....
i have diaganosed HEP B last 6 months i gone my all test( DNA and biospy ) all are normal ,as per my doc no treatment is required ,but for my concern to this diesease my doc started Hepsra adefovir 10 mg daily now its almaost 4 months i am going through that right now from last 1 month i have some pain in my right upper abdomen under right ribs i dont know what is that...
please tell me is any concern for active viral or any thing else....or its an side effect of adefovior....
thanks in advance...
Response from Dr. McGovern
If your liver biopsy is normal, your doctor may be entirely right that it is not necessary to pursue treatment at this time.
There are many drugs available for treatment for hepatitis B. However, I think we are going to learn a lot about what is the best way to use these medications, how to sequence them, how to combine them, etc..over the next few years.
If your doctor thinks you do not need treatment and your liver biopsy looks good, I would consider stopping - but only after you first speak with your physician. Do NOT stop medications before you speak with him or her.
I would also call your doctor to discuss the discomfort you are having to be certain you are not have any flare of your hepatitis, although this would be unusual on adefovir.
Hep C infection risk
HBEAG & HBEAB RESULTS
- How Does Megace Cause Weight Gain?
- What Does The Hiv Rash Look Like?
- How Easy Is It For A Man To Get Hiv From A Woman?
- Percent Of Prostitutes With Hiv
- How Long Do I Have To Wait To Get A Hep Titer After A Hep B Shot?
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.